# SDR ABXA000411

- Difficulty date: August 18, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47363
- Aircraft time: 56,800 hours, 34,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99222961
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING CRACKED AT STATION 917L.  REPLACED SUPPORT FITTING IAW DC9 SRM51-30-5.
